SurvivingInfidelity.com Forums
Wayward Side
User Topic: Is it the bipolar, the meds, or just what???
knightsbff
Member
Member # 36853
Default  Posted: 4:45 PM, April 16th (Tuesday)

The past few days I have started and stopped several times to post on this. I hate posting about it. I think I don't like being different. Anyway here goes. This isn't about the infidelity...at least I don't think it is.

Lately I can't seem to accomplish anything. Seriously. Anything. Taking a shower is a big effort. Huge. (I do it anyway).

I'm used to being able to multi task. I'm used to periods of super productivity. I have depended on those in the past to get things done.

I have taken some time off work and it's time to go back. The thought of going back to work is terrifying. My BH and I have been talking about me being a SAHM but I have to buy medical insurance because BH works as an independent contractor (no health insurance). That task is too much for me.

I am horribly anxious about stuff that needs doing and I'm not getting done (taxes, finances, health appointments). Everything is too much.

My pDoc took me off all ADHD meds and has me taking Geodon. I'm not having suicidal thoughts but I don't care so much about living if that makes sense. I feel worthless...well lets face it, right now I am worthless.

Has anyone else experienced this? This is not normal for me. I'm normally all about getting stuff done...or I used to be. Now I've cut out a bunch of my responsibilities and I'm doing close to nothing.

[This message edited by knightsbff at 4:47 PM, April 16th (Tuesday)]


FWW 40's
D-day August 27, 2012
3 kids and 2 dogs

I edit often because I make a lot of typos. ☺️


Posts: 1499 | Registered: Sep 2012 | From: Deep South, USA
Jrazz
Guide
Member # 31349
Default  Posted: 4:52 PM, April 16th (Tuesday)

Sounds like the meds adjustment isn't working for you. I know that it takes several weeks to experience the full effect of brain-chemistry type medication, but if it's heightening your anxiety (via flattening you out) I think it's worth it to talk to your doctor about shifting some dosages around.

Considering that DDay wasn't that long ago, you and BH are still in a pretty heightened part of the emotional rollercoaster. Even if you don't feel like it's directly related, I bet that the feelings and guilt etc are just coming to a point where they're all swirling around and it's hard to make sense of things right now.

Please keep a dialogue open with your doc(s) about this. You're not a pain if you check in with them about how you think you're being affected. It's REALLY important that they help keep an eye on you as you strive to find balance.

I'm glad you posted. I wish I could be of better help. It won't always be like this, but sometimes we need to keep asking for help. We can't tread water forever.


Cherish those who seek the truth but beware of those who find it. - François-Marie Arouet

Posts: 17787 | Registered: Feb 2011 | From: California
knightsbff
Member
Member # 36853
Default  Posted: 5:43 PM, April 16th (Tuesday)

Thanks Jrazz,

I feel like going completely off the reservation...quitting meds, pDoc, everything. I needed a voice of reason. I'm honest with my BH about this stuff but whining to him about it seem so ungrateful and unfair given what he's dealing with, kwim?


FWW 40's
D-day August 27, 2012
3 kids and 2 dogs

I edit often because I make a lot of typos. ☺️


Posts: 1499 | Registered: Sep 2012 | From: Deep South, USA
knightsbff
Member
Member # 36853
Default  Posted: 5:59 PM, April 16th (Tuesday)

Double posted.

[This message edited by knightsbff at 6:00 PM, April 16th (Tuesday)]


FWW 40's
D-day August 27, 2012
3 kids and 2 dogs

I edit often because I make a lot of typos. ☺️


Posts: 1499 | Registered: Sep 2012 | From: Deep South, USA
cinnamongurl
Member
Member # 37879
Default  Posted: 7:15 PM, April 16th (Tuesday)

Hey KBFF. Some meds can have those side effects. But on the other hand, so can depression, especially bipolar depression. My best advice would be to contact the Dr with your concerns. IMO, they are definitely real medical concerns, and are far from whiney! Going "off the reservation" right now could be a bad idea. Stopping meds cold Turkey can cause withdrawals and can mess with your moods, concentration, and physical health. It can also drive your anxiety level way up.

(((KBFF)))
Take some deep breaths and be gentle with yourself. I've been where you are, and I can honestly say, it does get better. And as my IC always says to me when I get way ahead of myself "be kind to yourself!"


Me: 36 fWGF He: 35 BBF and my heart
Together 18 yrs. Many ddays, last one late 8/12 "Healing takes courage, and we all have courage, even if we have to dig a little to find it." Tori Amos



Posts: 511 | Registered: Dec 2012 | From: home with my heart.
knightsbff
Member
Member # 36853
Default  Posted: 10:48 AM, April 17th (Wednesday)

Thanks CG,

I finally slept last night so I feel slightly better. I have IC today I will talk to her and try to see pDoc ASAP.


FWW 40's
D-day August 27, 2012
3 kids and 2 dogs

I edit often because I make a lot of typos. ☺️


Posts: 1499 | Registered: Sep 2012 | From: Deep South, USA
WhatHaveIDone??
Member
Member # 30054
Default  Posted: 10:10 PM, April 17th (Wednesday)

KBFF-

It took a couple rounds of meds to get it right for me. Talk to your Dr and be honest about how you are feeling - he/she doesnt know what is working or not working unless you tell them. Meds made a world of difference for me, once we got it right.

Stay in IC, stay in contact with ur Dr and keep working until you begin to feel better - what you describe reminds me a lot of myself post DDay. Life has to go on and you need to be functional. Until you get your feet back underneath you, meds can help but you need to work thru that with your dr.

Good luck to you.

((KBFF))


Posts: 342 | Registered: Nov 2010
cinnamongurl
Member
Member # 37879
Default  Posted: 10:31 PM, April 17th (Wednesday)

^^^^ what WHID said, yup to it all. Its a bumpy ride, and you may have to get off and start over a few times, but don't give up.

When I got the right meds, it was like a switch had flipped, and my mood had stabilized, which in turn made the rest of my life far more manageable and got me to the point where I could finally learn to help myself learn to heal.

The wrong meds did everything from zombify me to nearly drive me crazy with hypomania and anxiety. But once I pinpointed what was wrong, researched the meds, and spoke honestly with my mental health support team (Dr, IC, NP) and articulated my specific concerns, we were able to find the right medication and treatment plan.

Stick with it, and follow up with IC pdoc regularly and be mindful of your body. If it feels like something's off, it will let you know.

((KBFF))
You'll do fine. You'll get through this!


Me: 36 fWGF He: 35 BBF and my heart
Together 18 yrs. Many ddays, last one late 8/12 "Healing takes courage, and we all have courage, even if we have to dig a little to find it." Tori Amos



Posts: 511 | Registered: Dec 2012 | From: home with my heart.
Topic Posts: 8